# SDR SWIA972547

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 2,748 hours, 2,477 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 330, THE CAPT''S WINDSHIELD SHATTERED.  REMOVE AND REPLACE CAPTAIN''S WINDSHIELD IAW MM 56-11-01.  PRESSURIZED AC IAW 21-31-00 FOR WINDSHIELD REPLACEMENT.  OPS CHECK AND LEAK CHECK GOOD.  P/N ON 601R33033-9, S/N ON 980048H7587, S/N OFF 00020H8018.
